MathSciNet Relay Station
MathSciNet bibliographic data
MR435822 46E30 (46B05)
Bennett, G.; Dor, L. E.; Goodman, V.; Johnson, W. B.; Newman, C. M. On uncomplemented subspaces of $L\sb{p},$ $1<p<2$. Israel J. Math. 26 (1977), no. 2, 178–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement